# SDR ASAA2013122812246

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,612 hours, 6,734 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05427
- Condition: Failed
- Location: Autothrottle
- Part time: 21,614 hours, 6,735 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INOPERATIVE.  ACFT GROUNDED.  T/S, RECORDED FAULTS SHOWS 28 FAULTS OF ASM2/RATE MONITOR.  REPLACED ASM NR 2 IAW AMM REF 22-31-91-400-801/22-31-91-020-801.  OPS CKS GOOD.
